UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A high-order exponential ADI scheme for two dimensional time fractional convection-diffusion equations Journal article
Computers and Mathematics with Applications, 2014,Volume: 68,Issue: 3,Page: 185-196
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Alternating Direction Implicit (Adi) Method  Convergence  High Order Compact Exponential Difference Scheme  Two Dimensional Fractional Convection-diffusion Equation